| Catalog Number |
UNK_SPE |
| Medical Device Problem Codes |
Fracture (1260); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that two yukon polyaxial screws fractured post-operatively.Revision surgery has not been performed.This report captures the first of two yukon polyaxial screws.
Event or Problem Description
A company representative reported one yukon polyaxial screw fractured at t1 post-operatively.Revision surgery has not been performed.
Additional Manufacturer Narrative
Corrected data: b5, d1, g1.H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
A company representative reported that one yukon polyaxial screw fractured at t2 and one yukon set screw migrated approximately 6 months post-operatively.Revision surgery has not been performed.This report captures the set screw.